# SDR 2A6D20240329001

- Difficulty date: March 29, 2024
- Submitted: April 30, 2024
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N350AM
- Make and model: Snias AS350B3
- Aircraft serial: 3996
- Aircraft time: 7,033 hours, 22,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Xmsn Deck
- Part number: UNKNOWN
- Condition: Chafed
- Location: Zone 200
- Part time: 7,033 hours, 22,759 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE TRANSMISSION DECK.  THE DAMAGE MEASURES APPROXIMATELY 0.3” LONG, 0.1 WIDE WITH A MAXIMUM DEPTH OF 0.010".
